# SDR CALA2025082508072

- Difficulty date: August 13, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 112,696 hours, 26,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3340
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SDR) LP#5082799 DENT ON LHS FUSELAGE STA 620-STA 640, S21L TO S 22L(REPAIR PER SRM) REF:NR130571 SFR REPORTING ONLY SDR REPORTING SFR #1610 HAS BEEN UPDATED. RII VERIFIED JOB PERFORMED.
